-13% Off

Coldcap Tabs (Colds & Flu) Respiratory

KSh150.00 KSh130.00

Coldcap Original contains paracetamol 400mg, caffeine 30mg, pseudoephedrine 30mg, chlorpheniramine 4mg. This combination medication is used to temporarily treat symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis). Decongestants help relieve stuffy nose, sinus, and ear congestion symptoms. Paracetamol or Acetaminophen pain reliever and fever reducer. Antihistamines help relieve watery eyes, itchy eyes/nose/throat, runny nose, and sneezing.

Description

Coldcap Original contains paracetamol 400mg, caffeine 30mg, pseudoephedrine 30mg, chlorpheniramine 4mg. This combination medication is used to temporarily treat symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis). Decongestants help relieve stuffy nose, sinus, and ear congestion symptoms. Paracetamol or Acetaminophen pain reliever and fever reducer. Antihistamines help relieve watery eyes, itchy eyes/nose/throat, runny nose, and sneezing.

Reviews

There are no reviews yet.

Be the first to review “Coldcap Tabs (Colds & Flu) Respiratory”

Your email address will not be published. Required fields are marked *